Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Florian Cajori

Lao G. Simons
The American Mathematical Monthly
Vol. 37, No. 9 (Nov., 1930), pp. 460-462
DOI: 10.2307/2298230
Stable URL: http://www.jstor.org/stable/2298230
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Florian Cajori
Preview not available

Page Thumbnails

  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462